# SDR SWAA2022081025447

- Difficulty date: July 3, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222BF UPPER SURFACE IS DISBONDED / [01] IDENTIFIED PANEL 222BF IAW SRM 53-00-50-0I-1 TABEL 2 FIG 2. DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B  DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1  REMOVED ALL INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B  REMOVED ALL DAMAGE TO UPPER SURFACE SKIN; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3 H2 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3C; E-F; K. OK TO INSTALL.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 53-00-50-2R-1.;[04] INSTALLED REPAIR PLIES USING BMS 8-201 TYPE 4 LOT#1493080-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD AND SET FOR CURE IAW SRM 53-00-50-2R-1 PARA 3K-M  USED VACUUM GAUGE ATS2545 CAL DUE DATE 08/2022;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[06] CURED AND UNBAGGED REPAIR THEN INSTALLED ALL THROUGH INSERTS USING BMS 5-107 LOT#AK0KP0324K IAW SRM 53-00-50-2R-1 PARA 3M-N  USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;[07] INSTALLED ALL BLIND INSERTS USING BMS 5-28TY19 LOT#1488901-1; CURED ALL INSERTS WITH THERMOMETER: ATS2208 CAL DUE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3.N AN BOEING DWG 141A5810-464.;[08] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1 AND DWG 141A5810.;[09] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1 AND DWG 141A5810.
